Medical Specialty >> Dermatology

Doctors Lounge - Dermatology Answers

Back to Dermatology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/18/2017.

Forum Name: Dermatology Topics

Question: Rash around lips


 precious828 - Sat Jul 25, 2009 11:17 pm

I went out into the ocean in a kayak and when I came back that night, I started getting this rash. I went to the Dr on friday and he prescribed me prednisone, Im wondering how long it takes for it to start showing results. I have been on it for 2 days.
 Dr.M.jagesh kamath - Mon Aug 03, 2009 10:33 am

User avatar A short course should be good enough, but if has been prescribed for longer duration should be withdrawn by tapering the dose as advised by the physician.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us